# SDR UIEA2018110952523

- Difficulty date: November 5, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 76,883 hours, 16,614 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Ecu
- Part number: 211734218
- Part serial: 591047
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT DURING START,  FAULTED ON SECOND START.   REMOVED AND REPLACED APU ECU IAW AMM 49-61-00 OPS CHECKED NORMAL.
